# SDR SWAA2025011385375

- Difficulty date: January 13, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N8716B
- Make and model: Boeing 737-8
- Aircraft serial: 42544
- Aircraft time: 16,789 hours, 7,750 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H EMERGENCY EXIT DOOR LIGHTS INOP.<[01] REMOVE AND REPLACED R/H EMERGENGECY LIGHT BATTERY PACK ASSEMBLY IAW AMM 33-51-06. OPS CHECK GOOD
